Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Losing weight, sores on arm, concentration difficulty, weakness and twitching hands. Proper diagnosis?

Hi About a year ago I starting losing weight. Thought it was just that I had started running again. But suddenly I began to get sores on my arms, neck & shoulders. Concentrating became difficult and I would get easily distracted. I also couldnt sleep and could stay up for days on end after closing my eyes for 5 minutes Thn suddenly I felt very week one day and couldn t get out of bed - almost like it was a really bad flu I then went from running 5 minute kms for up to 10km 3 days prior to barely being able to breathe whilst walking to the kitchen I would get a heavyness in my chest and found it difficult to sometime lay on my side or back After some rest (2-4 months) of plodding around the house, renovating and not going to work The doctors said it was probably anxiety but the psych disagrees I could breath normally but still cant run I cant put the weight back on and keey loosing I am not taking any meds Now I am coughing up a hard phlegm 4 times daily which is yellow/black green - no cough though I also het a lot of twitches in y right hand and leg. Brusing very easily and gets sck easily - partifularly throat
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
In your case there is a variety of symptoms which may be related to a wide range of disease.
I think you should have in the first instance a blood test, with full blood count, electrolytes, liver and kidney function and thyroid hormone levels.
Then you should see your Gp to further discuss your symptoms in order to address to a possible diagnosis.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor